# SDR CALA2025123012519

- Difficulty date: December 17, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD WET AREA  FLOORBEAM UNDER SEAT TRACK END, BS 344, LBL 57.  ACCOMPLISHED REPAIR, INSTALLED 100% OF FASTENERS ON FLOORBEAM REPAIR, BS 344, LBL 15 - 66 IAW SRM 53-10-51-2R-10, STEP 4.
